# SDR 94UAL747083

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154UA
- Make and model: Boeing 747123
- Aircraft serial: 20103
- Engine: Pwa JT9D7A
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 65B082342
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT APPROXIMATELY, BS 1000, LBL 80 - 84, AN AREA OF CORROSION WAS DISCOVERED ON THE WING CENTER SECTION FRONT SPAR INSTALLATION.  THE CORROSION (LEVEL 2) EXISTED ON LOWER CHORD (P/N 65B 08234-2) AND REQUIRED MATERIAL REMOVAL THAT EXCEEDED MAX ALLOWABLE LIMITATIONS.  MAX MATERIAL REMOVED (APPROX 0.30 INCH DEEP) WAS IN THE OUTER FORWARD CORNER AREA.  A NESTED ANGLE REPAIR WAS ACCOMPLISHED PER THE GUIDELINES OF THE 747 SRM 51-40-04 TO SUIT THIS PARTICULAR CONDITION.
